# SDR USAA2011041291448

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,035 hours, 43,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545765101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - 3 CRACKS IN FUSELAGE SKIN BETWEEN BS 500A TO 500C, S10R.  REPAIRED FUSELAGE SKIN BETWEEN BS 500A TO 500C, S10R IAW EA 102894 & B737 SRM 53-00-01 REPAIR 31.
